Ritualistic Forums

Go Back   Ritualistic Forums > Ritual Entertainment Games > SiN Episodes > SiN Episodes Tech Help

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
Old 05-18-2006, 08:49 AM   #1
Tero
Casual
 
Join Date: Apr 2006
Posts: 27
Default Mutagen gas effect makes my screen go black

The mutagen gas effect makes my screen go all black except for the hud, then when the effect ends I can see again. When I was playing the game the first time I actually thought it was normal, only later I learned when someone was talking about fps during the effect that it's not normal, and my friend tried SiN: E with his computer and I saw the actual effect. It's getting really annoying, I've been playing HardCorps and I have died twice because I lost my sight.

I just noticed, the game gives a red error message:
texture "effects\duag_ripple_normal" compiled as a normal map but used as a regular texture
Tero is offline   Reply With Quote
 


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -5. The time now is 10:35 PM.


Powered by vBulletin® Version 3.6.3
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.